MathSciNet Relay Station
MathSciNet bibliographic data
MR761672 (85m:73026) 73F30
Blanchard, D.; Paumier, J.-C. Une justification de modèles de plaques viscoplastiques. (French) [A justification of viscoplastic plate models] RAIRO Anal. Numér. 18 (1984), no. 4, 377–406.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement